| Model Number |
SC-1416 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
09/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing complications like shocking and poor pain relief despite multiple device optimizations.
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event:
model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 7146670.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi)#: (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 7146168.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi)#: (b)(4).